Previous |  Up |  Next


Title: On an application of the Stone theorem in the theory of differential equations (English)
Author: Šeda, Valter
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 97
Issue: 2
Year: 1972
Pages: 183-189
Category: math
MSC: 34B15
idZBL: Zbl 0242.34025
idMR: MR0348188
DOI: 10.21136/CPM.1972.117762
Date available: 2009-09-23T08:22:03Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] L. M. Graves: The Theory of Functions of Real Variable.Мc Graw-Hill, New York, 1946. MR 0018708
Reference: [2] J. Dieudonne: Fоundatiоns оf Mоdern Analysis.New Yоrk 1960.
Reference: [3] W. Rudin: Principles оf Mathematical Analysis.Mc Graw-Hill, Kоgakuѕha, New Yоrk, Tоkyо, 1964. MR 0166310
Reference: [4] V. Šeda: On the Exiѕtence оf а Generаlized Ѕоlutiоn tо the First Initiаl-Bоundаry Ѵаlue Prоblem fоr а Nоn-lineаr Pаrаbоlic Equаtiоn.Ann. di Mаt. p. ed аpp. 87 (1970), pp. 375 - 388.
Reference: [5] L. K. Jackson: Ѕubfunctiоns аnd Ѕecоnd- Order Ordinаry Differentiаl Inequаlitieѕ.Advаnceѕ in Mаthemаticѕ, 2 (1968), pp. 307-363. MR 0229896


Files Size Format View
CasPestMat_097-1972-2_6.pdf 662.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo